MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX MESH; SURGICAL MESH
Catalog Number 1192040
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 07/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, three months post implant of the phasix mesh, the patient developed diastasis recti.As reported no treatment was provided.Based on the information provided, a definitive conclusion cannot be made.Review of manufacturing records confirms product was manufactured to specification.This mdr represents the adverse event of diastasis recti.An additional mdr (1213643-2021-20217) was submitted previously to represent the adverse event of seroma.
 
Event or Problem Description
As reported per prevent clinical trial (b)(4): on (b)(6) 2021, the patient underwent an open hepaticojejunostomy and cholecystectomy procedure and a bard/davol phasix mesh was trimmed and placed in onlay fashion with 3 cm overlap in all directions.The mesh was sutured in place with non-bard/davol absorbable multifilament sutures.As reported, the patient was diagnosed with diastasis rection (b)(6) 2021.The ae is reported to have not resolved, and no treatment has been provided.The adverse event has been assessed as mild severity and as not a serious adverse event (sae) or an unanticipated adverse device effect, (uade) by the study group.The adverse event has been assessed per study clinician as not related to the study device and not related to the index procedure.The adverse event has been assessed per cec clinician as possibly related to the study device and possibly related to the index procedure.

Brand Name
PHASIX MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key14140676
Report Number1213643-2022-00158
Device Sequence Number20391302
Product Code OOD
UDI-Device Identifier00801741107634
UDI-Public(01)00801741107634
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K161424
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Other,Study,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Catalogue Number1192040
Device Lot NumberHUEP1966
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2022
Initial Report FDA Received Date04/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexMale
Patient Weight90 KG